Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 20, NWS Austin/San Antonio, TX

May 25, 2015Gillespie County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at May 25, 2015, 9:57 AM CDT for Gillespie County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 9:57 AM CDT (14:57 UTC)
Expired
May 25, 2015, 10:17 AM CDT
In force
20 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Gillespie County, TX

The radar

The Austin/San Antonio radar (KEWX), 123 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 9:02 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 3.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2864 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
4.5
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WFUS54 KEWX 251457
TOREWX
TXC171-251530-
/O.NEW.KEWX.TO.W.0020.150525T1457Z-150525T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 AM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1030 AM CDT
    
* AT 957 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CHERRY SPRING...OR 14 MILES NORTHWEST OF
  FREDERICKSBURG...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  CHERRY SPRING AROUND 1010 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3050 9881 3035 9903 3040 9912 3050 9908
TIME...MOT...LOC 1457Z 232DEG 16KT 3042 9905 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HAMPSHIRE
3 follow-up statements
386 
WWUS54 KEWX 251505
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT MON MAY 25 2015

TXC171-251530-
/O.CON.KEWX.TO.W.0020.000000T0000Z-150525T1530Z/
GILLESPIE TX-
1005 AM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR NORTH
CENTRAL GILLESPIE COUNTY...
    
AT 1005 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CHERRY SPRING...OR 14 MILES NORTHWEST OF
FREDERICKSBURG...MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL GILLESPIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3050 9882 3040 9902 3042 9905 3050 9903
TIME...MOT...LOC 1505Z 228DEG 20KT 3045 9901 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

HAMPSHIRE
987 
WWUS54 KEWX 251509
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 AM CDT MON MAY 25 2015

TXC171-251530-
/O.CON.KEWX.TO.W.0020.000000T0000Z-150525T1530Z/
GILLESPIE TX-
1009 AM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR NORTH
CENTRAL GILLESPIE COUNTY...
    
AT 1009 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CHERRY SPRING...OR 14 MILES NORTHWEST OF
FREDERICKSBURG...MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL GILLESPIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3050 9882 3042 9898 3044 9903 3050 9903
TIME...MOT...LOC 1509Z 233DEG 18KT 3046 9899 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

HAMPSHIRE
999 
WWUS54 KEWX 251517
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 AM CDT MON MAY 25 2015

TXC171-251526-
/O.CAN.KEWX.TO.W.0020.000000T0000Z-150525T1530Z/
GILLESPIE TX-
1017 AM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR NORTH CENTRAL GILLESPIE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 3050 9882 3042 9898 3044 9903 3050 9903
TIME...MOT...LOC 1515Z 232DEG 16KT 3048 9896 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 9:25 AM CDT, 32 minutes earlier.

Area forecast discussion, May 25, 9:25 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
925 AM CDT MON MAY 25 2015

.UPDATE...COORDINATED WITH SPC ON TORNADO WATCH UNTIL 4 PM. STORMS
WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THEY MOVE
EAST THROUGH THE HILL COUNTRY INTO THE I-35 CORRIDOR. ONGOING
SUPERCELL TRACKING THROUGH EDWARDS COUNTY HAS PRODUCED LARGE HAIL
REPORTS ALL THEY WAY BACK THROUGH VAL VERDE COUNTY...AND
SIGNIFICANT WIND DAMAGE REPORTED BACK INTO MEXICO WHERE IT BEGAN.
DISCRETE STORM CELLS WITH LARGE HAIL AND ISOLATED TORNADO
POTENTIAL WILL BE A THREAT WITH STORMS THROUGH AT LEAST THE HILL
COUNTRY AND I-35 CORRIDOR.

IN ADDITION...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE
TONIGHT. 1-3 INCHES POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES.
ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN DANGEROUS FLASH
FLOODING...WITH STREAM FLOWS THROUGH THE HILL COUNTRY STILL
ELEVATED AND GROUNDS EAST SATURATED.

&&

.PREV DISCUSSION... /ISSUED 628 AM CDT MON MAY 25 2015/

AVIATION DISCUSSION...FOR 12Z TAF PACKAGE...
SEVERE THUNDERSTORM IN VICINITY OF KDRT AT TAF ISSUANCE. THIS
STORM SHOULD BE CLEAR OF THE TERMINAL BY 12Z SO ONLY INCLUDED VCTS
IN THE TAF. NO DEVELOPMENT SEEN YET BEHIND IT. OTHERWISE...NOT
MUCH CHANGE TO THE TAFS FROM THE 06Z ISSUANCE...TIMING STILL LOOKS
GOOD FOR TSRA AT I35 CORRIDOR TERMINALS. EXPECT ACTIVITY TO BE
CLEAR OF THE TERMINALS BY AROUND 00Z. ISOLATED STORMS MAY CLUTTER
APPROACH AND DEPARTURE ROUTES FROM MID MORNING THROUGH THE
AFTERNOON.

PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 25 2015/

SHORT TERM (TODAY THROUGH TUESDAY)...
THE ATMOSPHERE IS GETTING READY FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS FOR THIS MORNING AND AFTERNOON...SOME OF WHICH COULD
HAVE HEAVY RAIN AND BE SEVERE. CURRENTLY ON WATER VAPOR IMAGERY
AND PER 00Z UPPER AIR ANALYSIS A COMPACT BUT STRONG SHORTWAVE
TROUGH CAN BE SEEN BEGINNING TO MOVE INTO WEST TEXAS. LOOKING AT
WATER VAPOR SHOWS US THAT THERE ARE TWO AREAS WHERE UPPER LIFT
WILL BE MAXIMIZED WITH THE FIRST BEING OVER WEST TEXAS IS CLOSER
PROXIMITY TO THE LOW. THE SECOND AREA OF ENHANCED LIFT IS FARTHER
SOUTH...JUST WEST OF OUR WESTERN COUNTIES. PER LATEST RADAR
IMAGERY...WE ARE ALREADY SEEING CONVECTIVE DEVELOPMENT ABOUT 40
MILES WEST OF DEL RIO. MORNING HIGH-RES MODEL GUIDANCE SHOWS THESE
TWO AREAS OF LIFT QUITE WELL AND KEEP AN AXIS OF THE MOST ACTIVITY
FOLLOWING A WSW TO ENE TRACK FROM THE RESPECTIVE ORIGINS. THIS
WOULD BRING HIGH COVERAGES OF SHOWERS AND STORMS TO NORTH OF OUR
CWA FROM THE NORTHERN PIECE AND A GOOD SWATH OF SHOWERS AND STORMS
ACROSS OUR CWA LATER THIS MORNING AND AFTERNOON. THE TIMING OF
THIS IS A BIT FASTER THAN PREVIOUS THOUGHT WITH THE MAIN ACTIVITY
TO THE I-35 CORRIDOR AROUND 18Z. FOR THE MORNING HOURS...THINK THE
ACTIVITY WILL FOLLOW THE EXPECTED MOTION QUITE WELL...BUT BY THE
AFTERNOON...CONVECTIVE OUTFLOW BOUNDARIES COULD LEAD TO MORE
CHAOTIC DEVELOPMENT AND STORM MOTIONS...AND COVERAGE OF ACTIVITY
IS EXPECTED TO INCREASE ACROSS THE EASTERN COUNTIES. WITH THIS
EXPECTED SCENARIO...THE BEST COVERAGE WOULD BE ACROSS THE EDWARDS
PLATEAU AND HILL COUNTRY THROUGH THE LATE MORNING HOURS...BEFORE
ENCOMPASSING MUCH OF THE AREA THIS AFTERNOON.

CURRENT GOES PWAT ANALYSIS SHOWS THE ATMOSPHERE IS SLIGHTLY DRIER
THAN THE LAST RAINFALL EVENT AND THIS WILL HELP KEEP RAIN TOTALS
DOWN. HOWEVER...GIVEN THE EXPECTED COVERAGE OF CONVECTION...1-4
INCHES OF RAIN WILL BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS.
THESE AMOUNTS WILL NOT OCCUR FOR EVERYONE...BUT THE POTENTIAL IS
THERE. IT WILL NOT TAKE A LOT OF RAINFALL TO CAUSE ADDITIONAL
FLOODING SO EVERYONE NEEDS TO BE WEATHER AWARE TODAY. GIVEN THE
CONVECTION ALREADY ONGOING WEST OF THE RIO GRANDE...WENT AHEAD AND
INCLUDED THE REST OF THE CWA IN THE FLASH FLOOD WATCH AND MOVED UP
THE START TIME TO 11Z OR 6AM.

THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE TODAY AND WITH PLENTY
OF SHEAR...SEVERE STORMS ARE LIKELY. THE MAIN THREATS WILL BE
LARGE HAIL INITIALLY...BUT DAMAGING WINDS CAN ALSO BE EXPECTED.
THE KDFX VAD WIND PROFILE AND SPC MESOANALYSIS INDICATE PLENTY OF
LOW-LEVEL SHEAR WITH TURNING FOR ISOLATED TORNADOES AS WELL. THE
THREAT FOR TORNADOES WILL CONTINUE EAST THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE FLOODING THREAT WE WILL HAVE A DECENT
SEVERE THREAT AND SPC HAS PLACED MUCH OF THE CWA IN AN ENHANCED
RISK WITH THE REST OF THE AREA IN SLIGHT. WITH THE ACTIVITY
CURRENTLY JUST WEST OF THE RIO GRANDE...SOME SORT OF CONVECTIVE
WATCH MAY BE NEEDED LATER THIS MORNING. AGAIN...BE WEATHER AWARE
ON THE HOLIDAY WITH MULTIPLE WAYS TO GET WEATHER INFORMATION.

STORMS ARE EXPECTED TO BE EAST OF THE CWA BY THE LATE EVENING AND
WILL KEEP SMALL CHANCES OF RAIN IN THE FORECAST FOR THE OVERNIGHT
PERIOD. THERE WILL BE A SMALL CHANCE OF DIURNALLY DRIVEN
CONVECTION TUESDAY AFTERNOON...BUT MOST OF THE FORECAST AREA
SHOULD REMAIN DRY.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
SHORTWAVE RIDGING IS EXPECTED ON WEDNESDAY...KEEPING MUCH OF THE
AREA DRY. WEDNESDAY WILL BE ONE OF THE WARMEST DAYS SO FAR THIS
SPRING WITH HIGHS REACHING THE UPPER 80S AND 90S FOR MUCH OF THE
AREA. BY THURSDAY....THE RIDGING IS EXPECTED TO BREAK DOWN AND
MOVE EAST AND WE SHOULD COOL A COUPLE OF DEGREES FOR HIGHS. AS THE
HIGH SHIFTS EAST...ANOTHER UPPER TROUGH IS EXPECTED TO BE MOVING
EAST ACROSS THE WESTERN CONUS. AS THIS SYSTEM NEARS THE
AREA...RAIN CHANCES WILL BE ON THE INCREASE ONCE AGAIN BEGINNING
THURSDAY. MODELS ARE KEEPING THIS LOW AROUND THE AREA THROUGH THE
WEEKEND...SO ANOTHER WET PERIOD IS POSSIBLE ALTHOUGH IT IS TOO
EARLY TO TELL HOW MUCH RAIN WILL FALL OR EXACTLY WHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  68  88  73  89 /  80  30  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  81  67  87  72  88 /  80  40  20  20  20
NEW BRAUNFELS MUNI AIRPORT     82  69  87  73  89 /  70  40  20  20  20
BURNET MUNI AIRPORT            80  66  87  71  87 /  80  30  20  20  20
DEL RIO INTL AIRPORT           90  70  91  74  90 /  60  10  -   20  20
GEORGETOWN MUNI AIRPORT        80  68  87  72  88 /  80  30  20  20  20
HONDO MUNI AIRPORT             84  70  88  73  88 /  60  20  20  20  20
SAN MARCOS MUNI AIRPORT        81  68  87  73  88 /  70  40  20  20  20
LA GRANGE - FAYETTE REGIONAL   82  71  87  74  88 /  80  60  20  20  20
SAN ANTONIO INTL AIRPORT       83  70  87  74  88 /  70  30  20  20  20
STINSON MUNI AIRPORT           82  70  88  74  89 /  70  30  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 AM CDT MON MAY 25 2015

TXZ171>173-183>194-202>209-217>225-228-261430-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
930 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH UNTIL 4 PM TODAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL
WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL
TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED
AMOUNTS OVER 5 INCHES POSSIBLE.

DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL
DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER
SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR
HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE
EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN
AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS
FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE
DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH
CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT
WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE
SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING
POTENTIAL WILL EXIST AGAIN LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.

In the hours before

Local storm report, May 25, 6:19 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     HAIL             1 SW DEL RIO            29.37N 100.91W
05/25/2015  E1.00 INCH       VAL VERDE          TX   NWS EMPLOYEE

            UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
            RIO

&&

EVENT NUMBER EWX1500500

TB3
Special weather statement, May 25, 7:37 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT MON MAY 25 2015

TXZ184-185-251315-
EDWARDS TX-REAL TX-
737 AM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND
NORTHEASTERN EDWARDS COUNTIES UNTIL 815 AM CDT...

AT 736 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF VANCE...OR 13 MILES EAST OF ROCKSPRINGS...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN REAL
AND NORTHEASTERN EDWARDS COUNTIES.

LAT...LON 3025 9975 3008 9976 3007 9969 3006 9969
      2987 9997 2999 10012 3029 9984 3029 9980
TIME...MOT...LOC 1236Z 227DEG 21KT 2999 9999

HAMPSHIRE
Local storm report, May 25, 8:16 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015  E1.50 INCH       EDWARDS            TX   TRAINED SPOTTER

            SPOTTER REPORT OF PING PONG BALL SIZED HAIL.

&&

EVENT NUMBER EWX1500501

TB3
Special weather statement, May 25, 8:45 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 AM CDT MON MAY 25 2015

TXZ185-187-251415-
BANDERA TX-REAL TX-
845 AM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REAL AND
NORTHWESTERN BANDERA COUNTIES UNTIL 915 AM CDT...

AT 844 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEAKEY...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKEY...LOST MAPLES STATE PARK AND TUFF.

LAT...LON 2991 9969 2991 9944 2963 9970 2963 9971
      2972 9987 2996 9969
TIME...MOT...LOC 1344Z 214DEG 44KT 2974 9974

HAMPSHIRE

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTRiver Flood WarningEWXBexar15 hr
May 24, 8:34 PM CDTRiver Flood WarningEWXUvalde23 hr
May 25, 5:37 AM CDTSevere Thunderstorm WarningEWXVal Verde68 min
May 25, 6:22 AM CDTTornado WarningEWXVal Verde26 min
May 25, 6:33 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 25, 6:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
May 25, 6:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 7:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
May 25, 7:37 AM CDTSpecial Weather StatementEWXReal38 min
May 25, 7:38 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 25, 7:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real64 min
May 25, 8:12 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 25, 8:18 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real3 hr
May 25, 8:40 AM CDTSevere Thunderstorm WarningEWXKerr50 min
May 25, 8:45 AM CDTSpecial Weather StatementEWXReal30 min
May 25, 8:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real46 min
May 25, 9:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real60 min
May 25, 9:51 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr17 min
May 25, 10:06 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr19 min
May 25, 10:12 AM CDTFlash Flood WarningEWXGillespie, Llano5 hr
May 25, 10:25 AM CDTSevere Thunderstorm WarningEWXLlano46 min
May 25, 11:20 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 25, 11:32 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 11:41 AM CDTSpecial Weather StatementEWXGillespie34 min
May 25, 11:46 AM CDTSpecial Weather StatementEWXLlano29 min
May 25, 12:04 PM CDTSpecial Weather StatementEWXLlano26 min
May 25, 12:12 PM CDTSpecial Weather StatementEWXGillespie33 min
May 25, 12:33 PM CDTTornado WarningEWXGillespie27 min
May 25, 12:51 PM CDTTornado WarningEWXBlanco, Gillespie24 min
May 25, 12:53 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall3 hr
May 25, 1:08 PM CDTTornado WarningEWXBurnet37 min
May 25, 1:13 PM CDTTornado Warning Tornado observedConsiderable damage threatEWXBlanco, Burnet, Llano47 min
May 25, 1:39 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson2 hr
May 25, 1:51 PM CDTFlash Flood WarningEWXBexar, Burnet, Comal, Hays, Travis, Williamson3 hr
May 25, 1:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson39 min
May 25, 1:59 PM CDTTornado WarningEWXBurnet, Travis, Williamson46 min
May 25, 2:18 PM CDTFlash Flood WarningEWXBurnet, Llano117 min
May 25, 2:29 PM CDTTornado WarningEWXHays, Travis46 min
May 25, 2:42 PM CDTTornado WarningEWXWilliamson20 min
May 25, 3:16 PM CDTTornado WarningEWXTravis29 min
May 25, 3:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more3 hr
May 25, 3:27 PM CDTSevere Thunderstorm WarningEWXWilliamson33 min
May 25, 3:38 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 25, 4:02 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson3 hr
May 25, 4:14 PM CDTRiver Flood WarningEWXWilliamson16 hr
May 25, 4:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell46 min
May 25, 4:19 PM CDTRiver Flood WarningEWXLlano27 hr
May 25, 4:21 PM CDTTornado WarningEWXBastrop, Travis24 min
May 25, 4:29 PM CDTRiver Flood WarningEWXBlanco24 hr
May 25, 4:29 PM CDTRiver Flood WarningEWXTravis35 hr
May 25, 4:45 PM CDTTornado WarningEWXBastrop30 min
May 25, 4:49 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson3 hr
May 25, 4:58 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays3 hr
May 25, 5:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee46 min
May 25, 5:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 25, 5:48 PM CDTRiver Flood WarningEWXTravis26 hr
May 25, 6:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more45 min
May 25, 6:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more6 hr
May 25, 6:22 PM CDTTornado Warning Tornado observedEWXFayette23 min
May 25, 6:26 PM CDTRiver Flood WarningEWXCaldwell, Gonzales44 hr
May 25, 6:33 PM CDTTornado WarningEWXGonzales, Guadalupe, Wilson42 min
May 25, 6:47 PM CDTTornado WarningEWXFayette28 min
May 25, 6:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca42 min
May 25, 6:55 PM CDTTornado Warning Considerable damage threatEWXGonzales, Wilson37 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.